American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.4X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 107 found      Go to page: 1 2 3 4

[1] W. F. Eberlein. A note on Fourier-Stieltjes transforms . Proc. Amer. Math. Soc. 6 (1955) 310-312. MR 0068030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Harry Pollard. The Poisson transform . Trans. Amer. Math. Soc. 78 (1955) 541-550. MR 0068036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] F. I. Mautner. Note on the Fourier inversion formula on groups . Trans. Amer. Math. Soc. 78 (1955) 371-384. MR 0067230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jerome Blackman. The inversion of the generalized Fourier transform by Abelian summability . Trans. Amer. Math. Soc. 78 (1955) 19-29. MR 0066481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. P. Calderón and A. Zygmund. On a problem of Mihlin . Trans. Amer. Math. Soc. 78 (1955) 209-224. MR 0068028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. Mohanty and M. Nanda. On the behavior of Fourier coefficients . Proc. Amer. Math. Soc. 5 (1954) 79-84. MR 0059395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. V. Churchill and C. L. Dolph. Inverse transforms of products of Legendre transforms . Proc. Amer. Math. Soc. 5 (1954) 93-100. MR 0062872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. L. Smyrl. Uniqueness theorems for a class of generalized trigonometrical series . Proc. Amer. Math. Soc. 5 (1954) 971-978. MR 0065677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] P. G. Rooney. A generalization of the complex inversion formula for the Laplace transformation . Proc. Amer. Math. Soc. 5 (1954) 385-391. MR 0062268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. T. Rajagopal and Amnon Jakimovski. Applications of a theorem of O. Sz\'asz for the product of Ces\`aro and Laplace transforms . Proc. Amer. Math. Soc. 5 (1954) 370-384. MR 0062868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Charles Fox. Chain transforms . Proc. Amer. Math. Soc. 5 (1954) 677-688. MR 0063478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. L. Thomsen. Extensions of the Laplace method . Proc. Amer. Math. Soc. 5 (1954) 526-532. MR 0063479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Mohanty and M. Nanda. Note on the first Ces\`aro mean of the derived Fourier series . Proc. Amer. Math. Soc. 5 (1954) 566-570. MR 0063470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Victor L. Shapiro. Summability and uniqueness of double trigonometric integrals . Trans. Amer. Math. Soc. 77 (1954) 322-339. MR 0064191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. Devinatz. Integral representations of positive definite functions. II . Trans. Amer. Math. Soc. 77 (1954) 455-480. MR 0066479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Victor L. Shapiro. Circular summability $C$ of double trigonometric series . Trans. Amer. Math. Soc. 76 (1954) 223-233. MR 0061688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] T. Pati. On the absolute Riesz summability of Fourier series and its conjugate series . Trans. Amer. Math. Soc. 76 (1954) 351-374. MR 0062260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Victor L. Shapiro. A note on the uniqueness of double trigonometric series . Proc. Amer. Math. Soc. 4 (1953) 692-695. MR 0058740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] M. L. Juncosa and D. M. Young. A uniform approximation to Fourier coefficients . Proc. Amer. Math. Soc. 4 (1953) 373-374. MR 0055479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Paul Civin and H. E. Chrestenson. The multiplicity of a class of perfect sets . Proc. Amer. Math. Soc. 4 (1953) 260-263. MR 0052543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. Edrei and G. Szegö. A note on the reciprocal of a Fourier series . Proc. Amer. Math. Soc. 4 (1953) 323-329. MR 0053267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Edwin Hewitt. Representation of functions as absolutely convergent Fourier-Stieltjes transforms . Proc. Amer. Math. Soc. 4 (1953) 663-670. MR 0056734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Harry Pollard. Distribution functions containing a Gaussian factor . Proc. Amer. Math. Soc. 4 (1953) 578-582. MR 0056122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ross E. Graves. Functionals of finite degree and the convergence of their Fourier-Hermite developments . Proc. Amer. Math. Soc. 4 (1953) 95-101. MR 0052546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Charles Fox. The inversion of convolution transforms by differential operators . Proc. Amer. Math. Soc. 4 (1953) 880-887. MR 0058744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. E. Edwards. The exchange formula for distributions and spans of translates . Proc. Amer. Math. Soc. 4 (1953) 888-894. MR 0064907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Gustave Rabson. Summability of Fourier series on the quaternions of norm one . Trans. Amer. Math. Soc. 75 (1953) 287-303. MR 0058006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Shmuel Agmon. Complex variable Tauberians . Trans. Amer. Math. Soc. 74 (1953) 444-481. MR 0054079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Geraldine A. Coon and Dorothy L. Bernstein. Some properties of the double Laplace transformation . Trans. Amer. Math. Soc. 74 (1953) 135-176. MR 0052556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Frederick H. Young. Transformations of Fourier coefficients . Proc. Amer. Math. Soc. 3 (1952) 783-791. MR 0051336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 107 found      Go to page: 1 2 3 4